UTHM Institutional Repository

Impulsive differential equations by using the second-order Taylor series method

Amir Hamzah, Nor Shamsidah and Mamat, Mustafa and J., Kavikumar (2010) Impulsive differential equations by using the second-order Taylor series method. World Applied Sciences Journal, 11 (9). pp. 1190-1195. ISSN 18184952

Full text not available from this repository.

Abstract

Impulsive differential equation is emerging as an important area of investigation since such equations appear to represent a natural framework for mathematical modeling of real processes and phenomena studied in physics, chemical technology, population dynamics, biotechnology and economics. There has been a significant development in impulse theory especially on the qualitative behavior of solutions of the impulsive differential equations with fixed moments. However, many impulsive differential equations cannot be solved analytically or their solving in complicated. In this paper, the algorithm which follows the theory of impulsive differentials equations to solve the impulsive differential equations by using the second-order Taylor series methods is presented. Finally, the better convergence result of the numerical solutions is given by solving the numerical examples.

Item Type: Article
Uncontrolled Keywords: Different equations; impulsive differential equations; fixed impulse; impulsive jump; numerical method
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:33
Last Modified: 13 Aug 2018 03:33
URI: http://eprints.uthm.edu.my/id/eprint/9640
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item